MAUDE Adverse Event Report: LivaNova Deutschland CP5 CENTRIFUGAL PUMP; Console, Heart-Lung Machine, Cardiopulmonary Bypass

LivaNova Deutschland CP5 CENTRIFUGAL PUMP; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number Pump Control Panel
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
CP5 CENTRIFUGAL PUMP
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50783874
Report Number9611109-2026-90429
Device Sequence Number10529580
Product Code DTQ
UDI-Device Identifier04033817902782
UDI-Public(01)04033817902782(11)240326
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPump Control Panel
Device Catalogue Number60-02-60
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown